Yasmin Pulmonary Embolism, Significant Health, Menopausal Symptoms, Warfarin, 45 Years
When a class action lawsuit is filed, let me know....this drug should be taken of off the market immediately. We started all of this with an OB/GYN that prescribed this “miracle pill” and now have had to go not only to our primary doctor, but also a ... more »
When a class action lawsuit is filed, let me know....this drug should be taken of off the market immediately. We started all of this with an OB/GYN that prescribed this “miracle pill” and now have had to go not only to our primary doctor, but also a psychiatrist, gastrenologist, college campus counselors, psychologists, psychiatrist, and the campus medical doctors; All the while, accumulating enormous doctor bills. All the doctors say, "No, Yasmin won't cause those problems" (except the college campus doctors..wonder why? Hmm.. could it be that they are not in private practice?)....well, I beg to differ. Everyone needs to give this website to their doctor so the doctors can hear from the patients that have taken this drug, and not listen to the pharmaceutical companies that are pushing this drug to be the "miracle pill". Maybe if enough people complain and go to the media, we can get rid of this drug!
My daughter who is 18 was put on Yasmin because of irregular periods, hormonal imbalance, etc. We were told it was the new “miracle pill”. It will make you loose weight, regulate your periods, clear up acne, you name it, it will fix it. Yeah, right.
She started taking this pill in March 2007. She was off at college but called to tell me she was experiencing horrible headaches, behind the eyes. She complained about her stomach hurting, but we just figured it was the stress of freshman year at college. Then she said she got where she couldn’t eat when she went to a restaurant. When she came home in May for the summer, I noticed a total personality change. For example, she was always a neat freak, and now she wouldn’t clean her room. The first day when she drove home, she started crying she was so mad about the traffic. Yes, she has always had a little road rage, but this was ridiculous.
By June, not only could she not be in crowds, like at a restaurant, but now she is having full blown panic attacks and IBS. We called the OBGYN and they said, “Yasmin won’t cause this, go see your primary doctor”. I knew that the only thing that had changed with her was taking the YASMINE. I knew it had something to do with all of this so I “Googled Yasmin” and this website (http://www.medications.com/se/yasmin) was the first one I looked at. All of her symptoms matched everyone else’s! I am so glad we found this website, it explained everything and I had her to stop Yasmin immediately.
So we went to the primary doctor, explained about the Yasmin and how we thought it was the culprit of everything. Of course this doctor also says, “Yasmin won’t cause that”. We told him to look it up on the internet and see how there are over 3000 complaints on this drug, more than any of the other drugs on the market.
Besides the emotional problems she starting having, her pulse and blood pressure was sky high, so he puts her on medicine for that, and puts her on an anxiety medicine and sends her to a psychiatrist. She is very thirsty all the time, and develops IBS. She can’t eat without having pains in her stomach. So, now we’ve have gone from having just irregular periods, to all of the above, plus a psychiatrist.
The psychiatrist doubles her medicine (and puts her Pamine for the IBS) because the panic attacks are gone, but she still is having a lot of nervousness, anxiety, can’t sleep at night, crazy thoughts, worrying all the time, etc. A month later he changes her medicine again, to Effexor. The first 2 weeks, she does okay, but the packet doubles the strength after 2 weeks. It takes 4 weeks for it to take full effect. Right after she doubles this medicine, it is like her senses are on hyper-mode. She can taste everything that is in her food (chili powder, seasonings, etc…), taste the metal in water, and she can hear someone’s phone vibrating, in another room.
Then she goes back to college at the end of August 2007, and it’s horrible. The Effexor is having bad, bad side effects. We called the psychiatrist that she was using at home and he doubled the dose. That was the worse thing they could’ve done. The side effects were worse than ever. I had her to immediately go to a psychiatrist on campus. She told him the whole story and he believed her! Needless to say we switched doctors. He then lowered her dose back down to ½ a dose and hopefully can slowly get her off of all this medicine.
The newest thing she has developed is being hypoglycemic. The campus psychiatrist sent her to a campus medical doctor and he told her that they would get to the bottom of this. He tested her for everything under the sun. Low blood sugar is the only thing they found. But, she hasn’t taken the Yasmin since May. No telling what the results would have came back like if it was done at the time she was taking Yasmin.
Thank goodness she has counselors and doctors there at the campus that believes that Yasmin can cause all of these problems, and are working with her. From what I have read from the people that have used this medicine, although most doctors do not agree, Yasmin takes like 6 months to get out of your system. I think I am going to believe the testimonials of the people who take this medicine, over a doctor who prescribes it.
If everyone goes to the media, their doctors, the FDA, congressmen, and make them aware of these horrible effects, surely we can get this drug off of the market! Does anyone know a class action lawyer that would pursue this? For my child to have to go through all of this is ridiculous, not to mention costly. What do we know of the long term effects this drug will have if it is doing all of this when you first start taking it?
If you have the same concerns as me about this drug, and would be interested in looking into a class action lawsuit, please email: ****** I would be interested to see how many would want to pursue this.